Accessibility navigation


Linear and nonlinear generalized Fourier transforms

Pelloni, B. (2006) Linear and nonlinear generalized Fourier transforms. Philosophical Transactions of the Royal Society a-Mathematical Physical and Engineering Sciences, 364 (1849). pp. 3231-3249. ISSN 1364-503X

Full text not archived in this repository.

Abstract/Summary

This article presents an overview of a transform method for solving linear and integrable nonlinear partial differential equations. This new transform method, proposed by Fokas, yields a generalization and unification of various fundamental mathematical techniques and, in particular, it yields an extension of the Fourier transform method.

Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4898
Uncontrolled Keywords:Fourier transform methods integral transforms spectral representations boundary value problems nonlinear evolution PDEs PARTIAL-DIFFERENTIAL-EQUATIONS BOUNDARY-VALUE-PROBLEMS EVOLUTION-EQUATIONS SPECTRAL REPRESENTATION HALF-LINE WAVES

Centaur Editors: Update this record

Page navigation